# SDR FDKA200705243

- Difficulty date: May 25, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 15,995 hours, 14,804 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal Depressor
- Part number: 14578322004
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTBOARD SEAL DEPRESSOR ON THE RIGHT UPPER THRUST REVERSER IS DAMAGED.  THE SEAL DEPRESSOR HAS BEEN REMOVED AND REPLACED.
